October  2018, 38(10): 5261-5295. doi: 10.3934/dcds.2018233

Dispersive effects of the incompressible viscoelastic fluids

1. 

Department of Mathematics, Zhejiang University, Hangzhou 310027, China

2. 

School of Mathematics and Statistics & Hubei Key Laboratory of Mathematical Sciences, Central China Normal University, Wuhan 430079, China

* Corresponding author: Ruizhao Zi

Received  March 2018 Published  July 2018

We consider the Cauchy problem of the $N$-dimensional incompressible viscoelastic fluids with $N≥2$. It is shown that, in the low frequency part, this system possesses some dispersive properties derived from the one parameter group $e^{± it\Lambda}$. Based on this dispersive effect, we construct global solutions with large initial velocity concentrating on the low frequency part. Such kind of solution has never been seen before in the literature even for the classical incompressible Navier-Stokes equations.

Citation: Daoyuan Fang, Ting Zhang, Ruizhao Zi. Dispersive effects of the incompressible viscoelastic fluids. Discrete and Continuous Dynamical Systems, 2018, 38 (10) : 5261-5295. doi: 10.3934/dcds.2018233
References:
[1]

H. Abidi, Équation de Navier-Stokes avec densité et viscosité variables dans l'espace critique, Rev. Mat. Iberoam., 23 (2007), 537-586.  doi: 10.4171/RMI/505.

[2]

H. Amann, On the strong solvability of the Navier-Stokes equations, J. Math. Fluid Mech., 2 (2000), 16-98.  doi: 10.1007/s000210050018.

[3]

H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 343. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.

[4]

J.-M. Bony, Calcul symbolique et propagation des singularités pour équations aux dérivées partielles nonlinéaires, Annales Scinentifiques de l'école Normale Supérieure, 14 (1981), 209-246.  doi: 10.24033/asens.1404.

[5]

M. Cannone, Y. Meyer and F. Planchon, Solutions autosimilaires des équations de Navier-Stokes, Séminaire "Équations aux Dérivées Partielles" de l'École Polytechnique, 1993–1994, Exp. No. Ⅷ, 12 pp., école Polytech., Palaiseau, 1994. doi: 10.1108/09533239410052824.

[6]

M. Cannone, A generalization of a theorem by Kato on Navier-Stokes equations, Rev. Mat. Iberoamericana, 13 (1997), 515-541.  doi: 10.4171/RMI/229.

[7]

J.-Y. Chemin, Localization in Fourier space and Navier-Stokes system, Phase Space Analysis of Partial Differential Equations, Pubbl. Cent. Ric. Mat. Ennio Giorgi, Scuola Norm. Sup., Pisa, 1 (2004), 53-135.

[8]

J.-Y. Chemin and N. Lerner, Flot de champs de vecteurs non Lipschitziens et équations de Navier-Stokes, J. Differential Equations, 121 (1995), 314-328.  doi: 10.1006/jdeq.1995.1131.

[9]

F. Charve and R. Danchin, A global existence result for the compressible Navier- Stokes Navier-Stokes equations in the critical Lp framework, Arch. Rational Mech. Anal., 198 (2010), 233-271.  doi: 10.1007/s00205-010-0306-x.

[10]

Q. L. ChenC. X. Miao and Z. F. Zhang, Global well-posedness for compressible Navier-Stokes equations with highly oscillating initial velocity, Comm. Pure Appl. Math., 63 (2010), 1173-1224.  doi: 10.1002/cpa.20325.

[11]

Y. M. Chen and P. Zhang, The global existence of small solutions to the incompressible viscoelastic fluid system in 2 and 3 space dimensions, Comm. Partial Differerntial Equations, 31 (2006), 1793-1810.  doi: 10.1080/03605300600858960.

[12]

R. Danchin, Global existence in critical spaces for compressible Navier-Stokes equations, Invent. Math., 141 (2000), 579-614.  doi: 10.1007/s002220000078.

[13]

R. Danchin, Zero mach numer limit in critical spaces for compresible Navier-Stokes equations, Ann. Scitent. Éc. Norm. Sup., 35 (2002), 27-75.  doi: 10.1016/S0012-9593(01)01085-0.

[14]

R. Danchin, Density-dependent incompressible viscous fluids in critical spaces, Proc. Roy. Soc. Edinburgh, 133 (2003), 1311-1334.  doi: 10.1017/S030821050000295X.

[15]

R. Danchin, On the uniqueness in critical spaces for compressible Navier-Stokes equations, NoDEA Nonlinear Differential Equations Appl., 12 (2005), 111-128.  doi: 10.1007/s00030-004-2032-2.

[16]

D. Y. Fang, T. Zhang and R. Z. Zi, Global solutions to the isentropic compressible Navier-Stokes equations with a class of large initial data, arXiv: 1608.06447.

[17]

H. Fujita and T. Kato, On the Navier-Stokes initial value problem Ⅰ, Arch. Ration. Mech. Anal., 16 (1964), 269-315.  doi: 10.1007/BF00276188.

[18]

Y. Giga, Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier-Stokes system, J. Differ. Equ., 62 (1986), 186-212.  doi: 10.1016/0022-0396(86)90096-3.

[19]

B. Haspot, Well-posedness in critical spaces for the system of compressible Navier-Stokes in larger spaces, Journal of Differential Equations, 251 (2011), 2262-2295.  doi: 10.1016/j.jde.2011.06.013.

[20]

B. Haspot, Existence of global strong solutions in critical spaces for barotropic viscous fluids, Arch. Rational Mech. Anal., 202 (2011), 427-460.  doi: 10.1007/s00205-011-0430-2.

[21]

D. Hoff and K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow, Indiana Univ. Math. J., 44 (1995), 603-676.  doi: 10.1512/iumj.1995.44.2003.

[22]

E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4 (1951), 213-231.  doi: 10.1002/mana.3210040121.

[23]

X. P. Hu and F. H. Lin, On the Cauchy problem for two dimensional incompressible viscoelastic flows, arXiv: 1601.03497.

[24]

T. Kato, Strong $L^p$-solutions of the Navier-Stokes equation in $\mathbb{R}^m$, with applications to weak solutions, Math. Z., 187 (1984), 471-480.  doi: 10.1007/BF01174182.

[25]

A. A. Kiselev and O. A. Ladyzenskaya, On the existence of uniqueness of solutions of the non-stationary problems for flows of non-compressible fluids, Am. Math. Soc. Transl. Ser. 2., 24 (1963), 79-106.  doi: 10.1090/trans2/024/05.

[26]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35.  doi: 10.1006/aima.2000.1937.

[27]

Z. Lei, On 2D viscoelasticity with small strain, Arch. Ration. Mech. Anal., 198 (2010), 13-37.  doi: 10.1007/s00205-010-0346-2.

[28]

Z. LeiC. Liu and Y. Zhou, Global existence for a 2D incompressible viscoelastic model with small strain, Commun. Math. Sci., 5 (2007), 595-616.  doi: 10.4310/CMS.2007.v5.n3.a5.

[29]

Z. LeiC. Liu and Y. Zhou, Global solutions for incompressible viscoelastic fluids, Arch. Ration. Mech. Anal., 188 (2008), 371-398.  doi: 10.1007/s00205-007-0089-x.

[30]

Z. Lei and Y. Zhou, Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit, SIAM J. Math. Anal., 37 (2005), 797-814.  doi: 10.1137/040618813.

[31]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.

[32]

F. H. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.

[33]

F. H. Lin and P. Zhang, On the initial-boundary value problem of the incompressible viscoelastic fluid system, Comm. Pure Appl. Math., 61 (2008), 539-558.  doi: 10.1002/cpa.20219.

[34]

J. Z. Qian, Well-posedness in critical spaces for incompressible viscoelastic fluid system, Nonlinear Analysis, 72 (2010), 3222-3234.  doi: 10.1016/j.na.2009.12.022.

[35]

T. C. Sideris and B. Thomases, Global existense for 3D incompressible isotropic elastodynamics via the incompressible limit, Comm. Pure Appl. Math., 58 (2005), 750-788.  doi: 10.1002/cpa.20049.

[36]

T. Zhang and D. Y. Fang, Global existence of strong solution for equations related to the incompressible viscoelastic fluids in the critical $L^p$ framework, SIAM J. Math. Anal., 44 (2012), 2266-2288.  doi: 10.1137/110851742.

[37]

T. Zhang, Global strong solutions for equations related to the incompressible viscoelastic fluids with a class of large initial data, Nonlinear Analysis, 100 (2014), 59-77.  doi: 10.1016/j.na.2014.01.014.

show all references

References:
[1]

H. Abidi, Équation de Navier-Stokes avec densité et viscosité variables dans l'espace critique, Rev. Mat. Iberoam., 23 (2007), 537-586.  doi: 10.4171/RMI/505.

[2]

H. Amann, On the strong solvability of the Navier-Stokes equations, J. Math. Fluid Mech., 2 (2000), 16-98.  doi: 10.1007/s000210050018.

[3]

H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 343. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.

[4]

J.-M. Bony, Calcul symbolique et propagation des singularités pour équations aux dérivées partielles nonlinéaires, Annales Scinentifiques de l'école Normale Supérieure, 14 (1981), 209-246.  doi: 10.24033/asens.1404.

[5]

M. Cannone, Y. Meyer and F. Planchon, Solutions autosimilaires des équations de Navier-Stokes, Séminaire "Équations aux Dérivées Partielles" de l'École Polytechnique, 1993–1994, Exp. No. Ⅷ, 12 pp., école Polytech., Palaiseau, 1994. doi: 10.1108/09533239410052824.

[6]

M. Cannone, A generalization of a theorem by Kato on Navier-Stokes equations, Rev. Mat. Iberoamericana, 13 (1997), 515-541.  doi: 10.4171/RMI/229.

[7]

J.-Y. Chemin, Localization in Fourier space and Navier-Stokes system, Phase Space Analysis of Partial Differential Equations, Pubbl. Cent. Ric. Mat. Ennio Giorgi, Scuola Norm. Sup., Pisa, 1 (2004), 53-135.

[8]

J.-Y. Chemin and N. Lerner, Flot de champs de vecteurs non Lipschitziens et équations de Navier-Stokes, J. Differential Equations, 121 (1995), 314-328.  doi: 10.1006/jdeq.1995.1131.

[9]

F. Charve and R. Danchin, A global existence result for the compressible Navier- Stokes Navier-Stokes equations in the critical Lp framework, Arch. Rational Mech. Anal., 198 (2010), 233-271.  doi: 10.1007/s00205-010-0306-x.

[10]

Q. L. ChenC. X. Miao and Z. F. Zhang, Global well-posedness for compressible Navier-Stokes equations with highly oscillating initial velocity, Comm. Pure Appl. Math., 63 (2010), 1173-1224.  doi: 10.1002/cpa.20325.

[11]

Y. M. Chen and P. Zhang, The global existence of small solutions to the incompressible viscoelastic fluid system in 2 and 3 space dimensions, Comm. Partial Differerntial Equations, 31 (2006), 1793-1810.  doi: 10.1080/03605300600858960.

[12]

R. Danchin, Global existence in critical spaces for compressible Navier-Stokes equations, Invent. Math., 141 (2000), 579-614.  doi: 10.1007/s002220000078.

[13]

R. Danchin, Zero mach numer limit in critical spaces for compresible Navier-Stokes equations, Ann. Scitent. Éc. Norm. Sup., 35 (2002), 27-75.  doi: 10.1016/S0012-9593(01)01085-0.

[14]

R. Danchin, Density-dependent incompressible viscous fluids in critical spaces, Proc. Roy. Soc. Edinburgh, 133 (2003), 1311-1334.  doi: 10.1017/S030821050000295X.

[15]

R. Danchin, On the uniqueness in critical spaces for compressible Navier-Stokes equations, NoDEA Nonlinear Differential Equations Appl., 12 (2005), 111-128.  doi: 10.1007/s00030-004-2032-2.

[16]

D. Y. Fang, T. Zhang and R. Z. Zi, Global solutions to the isentropic compressible Navier-Stokes equations with a class of large initial data, arXiv: 1608.06447.

[17]

H. Fujita and T. Kato, On the Navier-Stokes initial value problem Ⅰ, Arch. Ration. Mech. Anal., 16 (1964), 269-315.  doi: 10.1007/BF00276188.

[18]

Y. Giga, Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier-Stokes system, J. Differ. Equ., 62 (1986), 186-212.  doi: 10.1016/0022-0396(86)90096-3.

[19]

B. Haspot, Well-posedness in critical spaces for the system of compressible Navier-Stokes in larger spaces, Journal of Differential Equations, 251 (2011), 2262-2295.  doi: 10.1016/j.jde.2011.06.013.

[20]

B. Haspot, Existence of global strong solutions in critical spaces for barotropic viscous fluids, Arch. Rational Mech. Anal., 202 (2011), 427-460.  doi: 10.1007/s00205-011-0430-2.

[21]

D. Hoff and K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow, Indiana Univ. Math. J., 44 (1995), 603-676.  doi: 10.1512/iumj.1995.44.2003.

[22]

E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4 (1951), 213-231.  doi: 10.1002/mana.3210040121.

[23]

X. P. Hu and F. H. Lin, On the Cauchy problem for two dimensional incompressible viscoelastic flows, arXiv: 1601.03497.

[24]

T. Kato, Strong $L^p$-solutions of the Navier-Stokes equation in $\mathbb{R}^m$, with applications to weak solutions, Math. Z., 187 (1984), 471-480.  doi: 10.1007/BF01174182.

[25]

A. A. Kiselev and O. A. Ladyzenskaya, On the existence of uniqueness of solutions of the non-stationary problems for flows of non-compressible fluids, Am. Math. Soc. Transl. Ser. 2., 24 (1963), 79-106.  doi: 10.1090/trans2/024/05.

[26]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35.  doi: 10.1006/aima.2000.1937.

[27]

Z. Lei, On 2D viscoelasticity with small strain, Arch. Ration. Mech. Anal., 198 (2010), 13-37.  doi: 10.1007/s00205-010-0346-2.

[28]

Z. LeiC. Liu and Y. Zhou, Global existence for a 2D incompressible viscoelastic model with small strain, Commun. Math. Sci., 5 (2007), 595-616.  doi: 10.4310/CMS.2007.v5.n3.a5.

[29]

Z. LeiC. Liu and Y. Zhou, Global solutions for incompressible viscoelastic fluids, Arch. Ration. Mech. Anal., 188 (2008), 371-398.  doi: 10.1007/s00205-007-0089-x.

[30]

Z. Lei and Y. Zhou, Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit, SIAM J. Math. Anal., 37 (2005), 797-814.  doi: 10.1137/040618813.

[31]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.

[32]

F. H. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.

[33]

F. H. Lin and P. Zhang, On the initial-boundary value problem of the incompressible viscoelastic fluid system, Comm. Pure Appl. Math., 61 (2008), 539-558.  doi: 10.1002/cpa.20219.

[34]

J. Z. Qian, Well-posedness in critical spaces for incompressible viscoelastic fluid system, Nonlinear Analysis, 72 (2010), 3222-3234.  doi: 10.1016/j.na.2009.12.022.

[35]

T. C. Sideris and B. Thomases, Global existense for 3D incompressible isotropic elastodynamics via the incompressible limit, Comm. Pure Appl. Math., 58 (2005), 750-788.  doi: 10.1002/cpa.20049.

[36]

T. Zhang and D. Y. Fang, Global existence of strong solution for equations related to the incompressible viscoelastic fluids in the critical $L^p$ framework, SIAM J. Math. Anal., 44 (2012), 2266-2288.  doi: 10.1137/110851742.

[37]

T. Zhang, Global strong solutions for equations related to the incompressible viscoelastic fluids with a class of large initial data, Nonlinear Analysis, 100 (2014), 59-77.  doi: 10.1016/j.na.2014.01.014.

[1]

Xin Zhong. Global well-posedness to the nonhomogeneous magneto-micropolar fluid equations with large initial data and vacuum. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022102

[2]

Xin Zhong. Global well-posedness to the cauchy problem of two-dimensional density-dependent boussinesq equations with large initial data and vacuum. Discrete and Continuous Dynamical Systems, 2019, 39 (11) : 6713-6745. doi: 10.3934/dcds.2019292

[3]

Peng Jiang. Global well-posedness and large time behavior of classical solutions to the diffusion approximation model in radiation hydrodynamics. Discrete and Continuous Dynamical Systems, 2017, 37 (4) : 2045-2063. doi: 10.3934/dcds.2017087

[4]

Saoussen Sokrani. On the global well-posedness of 3-D Boussinesq system with partial viscosity and axisymmetric data. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 1613-1650. doi: 10.3934/dcds.2019072

[5]

Xiaoqiang Dai, Shaohua Chen. Global well-posedness for the Cauchy problem of generalized Boussinesq equations in the control problem regarding initial data. Discrete and Continuous Dynamical Systems - S, 2021, 14 (12) : 4201-4211. doi: 10.3934/dcdss.2021114

[6]

Thomas Y. Hou, Congming Li. Global well-posedness of the viscous Boussinesq equations. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 1-12. doi: 10.3934/dcds.2005.12.1

[7]

P. Blue, J. Colliander. Global well-posedness in Sobolev space implies global existence for weighted $L^2$ initial data for $L^2$-critical NLS. Communications on Pure and Applied Analysis, 2006, 5 (4) : 691-708. doi: 10.3934/cpaa.2006.5.691

[8]

Jihong Zhao, Ting Zhang, Qiao Liu. Global well-posedness for the dissipative system modeling electro-hydrodynamics with large vertical velocity component in critical Besov space. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 555-582. doi: 10.3934/dcds.2015.35.555

[9]

Belkacem Said-Houari. Global well-posedness of the Cauchy problem for the Jordan–Moore–Gibson–Thompson equation with arbitrarily large higher-order Sobolev norms. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022066

[10]

Christopher Henderson, Stanley Snelson, Andrei Tarfulea. Local well-posedness of the Boltzmann equation with polynomially decaying initial data. Kinetic and Related Models, 2020, 13 (4) : 837-867. doi: 10.3934/krm.2020029

[11]

Juliana Honda Lopes, Gabriela Planas. Well-posedness for a non-isothermal flow of two viscous incompressible fluids. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2455-2477. doi: 10.3934/cpaa.2018117

[12]

Wenjing Zhao. Local well-posedness and blow-up criteria of magneto-viscoelastic flows. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4637-4655. doi: 10.3934/dcds.2018203

[13]

Tadahiro Oh, Yuzhao Wang. On global well-posedness of the modified KdV equation in modulation spaces. Discrete and Continuous Dynamical Systems, 2021, 41 (6) : 2971-2992. doi: 10.3934/dcds.2020393

[14]

Takamori Kato. Global well-posedness for the Kawahara equation with low regularity. Communications on Pure and Applied Analysis, 2013, 12 (3) : 1321-1339. doi: 10.3934/cpaa.2013.12.1321

[15]

Luc Molinet, Francis Ribaud. On global well-posedness for a class of nonlocal dispersive wave equations. Discrete and Continuous Dynamical Systems, 2006, 15 (2) : 657-668. doi: 10.3934/dcds.2006.15.657

[16]

Jinkai Li, Edriss Titi. Global well-posedness of strong solutions to a tropical climate model. Discrete and Continuous Dynamical Systems, 2016, 36 (8) : 4495-4516. doi: 10.3934/dcds.2016.36.4495

[17]

Dan-Andrei Geba, Kenji Nakanishi, Sarada G. Rajeev. Global well-posedness and scattering for Skyrme wave maps. Communications on Pure and Applied Analysis, 2012, 11 (5) : 1923-1933. doi: 10.3934/cpaa.2012.11.1923

[18]

Zhaoyang Yin. Well-posedness, blowup, and global existence for an integrable shallow water equation. Discrete and Continuous Dynamical Systems, 2004, 11 (2&3) : 393-411. doi: 10.3934/dcds.2004.11.393

[19]

Seung-Yeal Ha, Jinyeong Park, Xiongtao Zhang. A global well-posedness and asymptotic dynamics of the kinetic Winfree equation. Discrete and Continuous Dynamical Systems - B, 2020, 25 (4) : 1317-1344. doi: 10.3934/dcdsb.2019229

[20]

Hideo Takaoka. Global well-posedness for the Kadomtsev-Petviashvili II equation. Discrete and Continuous Dynamical Systems, 2000, 6 (2) : 483-499. doi: 10.3934/dcds.2000.6.483

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (303)
  • HTML views (165)
  • Cited by (1)

Other articles
by authors

[Back to Top]